# SDR FDEA202111222919

- Difficulty date: November 22, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 92,043 hours, 21,958 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC67622
- Part serial: WAE017
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH WING INBD FLAP VANE LOWER SURFACE BETWEEN CTR AND OUTBD TRACK HAS IMPACT   DAMAGE REPAIRED R/H WING INBD FLAP VANE LOWER SURFACE, IMPACT DAMAGE REF. SRM 57-50-80-2R   REPAIR 2, PER SRM 51-62-01-0G PAR. 10F.
